Vytorin and Muscle Aches

Side effects may develop while taking Vytorin, and muscle aches are one of the more common ones, especially when the drug is first started or when the dosage is increased. Muscle aches are usually minor; in rare cases, they may indicate a serious muscle problem. If muscle aches, weakness, or pain develops while taking Vytorin (especially if you also have a fever or feel ill), call your healthcare provider immediately.

Vytorin and Muscle Aches: An Introduction

Muscle aches and/or pain are a possible side effect of Vytorin® (ezetimibe/simvastatin), occurring in more than 3.6 percent of people taking the medicine. Muscle aches are usually more common when medications like Vytorin are first started or when the dosage is increased. For most people taking Vytorin, muscle aches occur without any other more serious muscle symptoms.
 

Muscle Aches With Vytorin: What to Watch For

However, in rare cases, people can develop a serious problem with their muscles while on Vytorin, and muscle aches can be one of those symptoms. Two serious, although rare, muscle problems that are seen in people taking Vytorin are myopathy and rhabdomyolysis. Rhabdomyolysis is serious, because it can lead to the breakdown of muscles, which can cause the kidneys to stop working properly and, in some cases, result in loss of life.
 
If you develop muscle aches, weakness, tenderness, or pain while on Vytorin (especially if you also have a fever or feel ill), call your healthcare provider immediately. This could be a sign that you have a serious condition that needs treatment right away.
 
 
The Dirty, Messy Part of BPH

Vytorin Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.